MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CS TIB INS TRL SZ 6 - 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CS TIB INS TRL SZ 6 - 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531-T-609Y
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Broke the 6x9mm poly trial when extracting after trialing.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a triathlon trial was reported.The event was confirmed via visual inspection of the returned device.Method & results: -product evaluation and results: visual inspection of the returned device indicates surface damage is present with a fractured posterior edge.Examination of the returned device with engineer indicated that the device is fractured due to an overload condition as indicated by hackles observed on fracture surface.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.-clinician review: no medical records were received for review with a clinical consultant.-device history review: could not be performed as lot code information was not provided.-complaint history review: could not be performed as lot code information was not provided.Conclusions: it was reported that 'broke the 6x9mm poly trial when extracting after trialing'.Visual inspection of the provided photograph show a trial triathlon insert with evidence of the posterior edge of the device being fractured off.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No additional information.

Brand Name
TRIATH SOLID CS TIB INS TRL SZ 6 - 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key23592791
Report Number0002249697-2025-01345
Device Sequence Number9925045
Product Code MBH
UDI-Device Identifier07613327402711
UDI-Public07613327402711
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K173849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5531-T-609Y
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale